Low Temperature Physics: 34, 564 (2008); https://doi.org/10.1063/1.2957009 (7 pages)
Fizika Nizkikh Temperatur: Volume 34, Number 7 (July 2008), p. 713-720    ( to contents , go back )

Dynamics of bound soliton states in regularized dispersive equations

M.M. Bogdan and O.V. Charkina

B. Verkin Institute for Low Temperature Physics and Engineering of the National Academy of Sciences of Ukraine 47 Lenin Ave., Kharkov 61103, Ukraine
E-mail: bogdan@ilt.kharkov.ua
pos Анотація:

Received March 11, 2008


The nonstationary dynamics of topological solitons (dislocations, domain walls, fluxons) and their bound states in one-dimensional systems with high dispersion are investigated. Dynamical features of a moving kink emitting radiation and breathers are studied analytically. Conditions of the breather excitation and its dynamical properties are specified. Processes of soliton complex formation are studied analytically and numerically in relation to the strength of the dispersion, soliton velocity, and distance between solitons. It is shown that moving bound soliton complexes with internal structure can be stabilized by an external force in a dissipative medium then their velocities depend in a step-like manner on a driving strength.

PACS: 05.45.–a Nonlinear dynamics and chaos;
PACS: 05.45.Yv Solitons;
PACS: 75.40.Gb Dynamic properties.

Key words: nonlinear dynamics, soliton complex, kink, breather, strong dispersion.

Download 230200 byte View Contents